Cardinalité, saturation et finitude
Annales mathématiques Blaise Pascal, Tome 4 (1997) no. 1, p. 103-110
@article{AMBP_1997__4_1_103_0,
     author = {Veschambre, Philippe},
     title = {Cardinalit\'e, saturation et finitude},
     journal = {Annales math\'ematiques Blaise Pascal},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {4},
     number = {1},
     year = {1997},
     pages = {103-110},
     zbl = {0880.03018},
     mrnumber = {1442338},
     language = {fr},
     url = {http://http://www.numdam.org/item/AMBP_1997__4_1_103_0}
}
Veschambre, Philippe. Cardinalité, saturation et finitude. Annales mathématiques Blaise Pascal, Tome 4 (1997) no. 1, pp. 103-110. http://www.numdam.org/item/AMBP_1997__4_1_103_0/

M. Benda On reduced products and filters. Ann. Math. Logic. 4, 1-29,1972. | MR 292656 | Zbl 0235.02049

H.J. Keisler On the cardinalitie of ultraproducts. Bull. Ann. Math. Soc. V.70, 644-647, 1964. | MR 166106 | Zbl 0129.25805

H.J. Keisler Ultraproduct of finite set. J.Sym.Logic. V.32, N.1, March 1967. | MR 235998 | Zbl 0153.01702

H.J. Keisler A result concerning cardinalities of ultraproducts. J.Sym.Logic. V.39, N.1, March 1972. | MR 344122